MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG UN3 DOUBLE-Y PLATE, 6-HOLE, W/BAR; IMPLANT

STRYKER LEIBINGER FREIBURG UN3 DOUBLE-Y PLATE, 6-HOLE, W/BAR; IMPLANT
Model Number 53-34608
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Codes Unspecified Infection (1930); Post Operative Wound Infection (2446)
Date of Event 06/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not available for evaluation.If additional information is received it will be reported on a supplemental report.Device not available to stryker for evaluation, and no explanation was provided.
 
Event or Problem Description
It was reported by a company representative that a patient developed a post-surgical infection after a procedure with an implant.There are no additional details available at this time.
 
Additional Manufacturer Narrative
The devices were not returned for evaluation and infection documents (i.E.Laboratory test results) have not been received.Thus, the reported event could not be confirmed.For infection complaints expanded investigations are performed to assure that neither the complained device nor all related manufacturing process steps have caused or contributed to the reported event.All results were documented within the ¿infection complaints - checklist investigator¿ (cmfqf 13-002).No discrepancies were found.To gain more information about the complained event the ¿infection complaints _ checklist customer¿ (cmfqf 13-003) was forwarded to the sales rep.It was stated that the surgeon has told the sales rep in person in a follow up meeting that he doesn't believe the plating system has caused the infection.No further information can be provided.Infection is a known adverse event related to this procedure.It has been documented in the instructions for use associated with this device that this type of adverse event may rather be clinically related than implant related.Based on statistical evaluation there is no indication for an incorrectly working product or any systematic design, material or manufacturing related issue.Therefore, no further corrective and / or preventive actions are deemed necessary at this time.Should further information be available, the investigation will be re-evaluated.
 
Event or Problem Description

Brand Name
UN3 DOUBLE-Y PLATE, 6-HOLE, W/BAR
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
MDR Report Key10173419
Report Number0008010177-2020-00031
Device Sequence Number17044030
Product Code GWO
UDI-Device Identifier04546540684783
UDI-Public04546540684783
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K112557
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number53-34608
Device Catalogue Number53-34608
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/03/2020
Supplement Date Received by Manufacturer06/03/2020
Initial Report FDA Received Date06/19/2020
Supplement Report FDA Received Date04/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;